A contribution to the theory of iteration processes
Doklady Akademii Nauk, Tome 177 (1967) no. 6, pp. 1289-1291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_6_a9,
author = {G. I. Chandirov},
title = {A contribution to the theory of iteration processes},
journal = {Doklady Akademii Nauk},
pages = {1289--1291},
year = {1967},
volume = {177},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_6_a9/}
}
G. I. Chandirov. A contribution to the theory of iteration processes. Doklady Akademii Nauk, Tome 177 (1967) no. 6, pp. 1289-1291. http://geodesic.mathdoc.fr/item/DAN_1967_177_6_a9/